Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Rough skin in mouth, burning sensation after eating spicy food. Taking flu cos, vitamin C. Treatment?

i have problem with my mouth internal skin roughness and irritation and burning sensation while eating food with preparation of hot spices. I took b complex with vitamin.c tablets as prescribed by the doctor. though there is some relief it is not yet cured completely. I have been prescribed to take one flu cos 150 tablets once in a week and I am continuing it. Pl.advice.
Asked On : Tue, 31 Jul 2012
Answers:  2 Views:  5725
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dentist 's  Response
Hi,

Thanks for asking the query,

Internal roughness and burning sensation of the mucosa can be due to vitamin deficiencies
I would advise you to apply antiseptic anesthetic oral ointment topically over the inflammed area which provides numbing effects and helps in faster healing and reduces pain.

Take multivitamin tablets.
Use antiseptic mouthwash gargles twice daily that gives a soothing effect.

Start with a course of antioxidants two times daily and analgesic to relieve pain.

Hope this helps out.

Regards...
Answered: Sat, 20 Apr 2013
I find this answer helpful
Dentist Dr. Qazi Ammara's  Response
Hi,

Thanks for asking the query,

Internal roughness and burning sensation of the mucosa can be due to vitamin deficiencies
I would advise you to apply antiseptic anesthetic oral ointment topically over the inflammed area which provides numbing effects and helps in faster healing and reduces pain.

Take multivitamin tablets.
Use antiseptic mouthwash gargles twice daily that gives a soothing effect.

Start with a course of antioxidants two times daily and analgesic to relieve pain.

Hope this helps out.

Regards...
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor